# SDR AALA202204281547

- Difficulty date: April 25, 2022
- Submitted: April 28, 2022
- Operation: Air carrier
- Aircraft: N906NN
- Make and model: Boeing 737
- Aircraft serial: 31155
- Aircraft time: 28,058 hours, 11,758 cycles
- System (JASC): 2780 · Leading Edge Slat Control System
- Part: Proximity Sensor
- Condition: None
- Location: Zone 500 - Lh Wi
- Stage of operation: CL
- How discovered: V
- Nature of condition: J
- Precautionary procedure: A, D

## Discrepancy

AIRCRAFT WAS GROUNDED: AT FL360 NUMBER 1 SLAT IN TRANSIT LIGHT ILLUMINATED LEADING EDGE FLAP TRANSIT LIGHT ILLUMINATED. ACCOMPLISHED QUICK REFERENCE HANDBOOK ITEMS. AFTER APPROXIMATELY 1 HOUR, BOTH LIGHTS EXTINGUISHED. EMERGENCY WAS DECLARED AND RETURNED TO DFW. AIRCRAFT WAS NOT OVERWEIGHT FOR LANDING. ACCOMPLISHED FLAP/SLAT ELECTRONIC UNIT BUILT IN TEST EQUIPMENT PER FIM 27-51-00-810-801. FOUND FAULT 27-81230. ACCOMPLISHED FIM 27-88-00-810-808 FOR SL7 PROXIMITY RETRACT SENSOR. NO FAULT NOTED. ACCOMPLISHED OPERATIONAL TEST PER AMM 27-88-00. TEST GOOD.
